Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Hi, I went on the pill last year because I had awful periods and got quite bad depression around that time of the month but for various reasons am considering coming off the combined pill (gedarel) and just letting my cycle be natural. However, I was wondering if this would mean all my old awful symptoms would likely return because they were so bad I could barely move with the pain and I’d bleed everywhere. Or does the pill sort all that out? Sorry I’m sure this sounds dumb. Grateful for Any advice.
Quite likely it will return if you come off it
If it has helped them why not stay on it?
Seems nothing to be gained from a ‘natural’ cycle if it’s a miserable cycle